# SDR UPS06448610

- Difficulty date: October 16, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Cracked
- Location: M/D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C M/D BS1485 S6R STRINGER END FOUND CRACKED. (CRACK LENGTH 0.45 INCH INCH 0.75 INCH).  M/D BS1485 STR 6R REPAIRED IAW RS R53-61-35650 CONTINUE INSPECTION ARE REQUIRED IAW RS R53-61-35650 AND UPS EO B747-5310-25552-A.
